MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 14CM ANGLED ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 14CM ANGLED ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Catalog Number 5407120482
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Partial thickness (Second Degree) Burn (2694); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 131 events for the failure: overheating of device.110 events had problem identified during non-clinical procedure; there was no patient involvement.-21 events had no health consequences or impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 131 events were reported for this quarter.Product return status 62 devices were evaluated based on historical data analysis.37 devices were received.32 devices had investigation types that have not yet been determined.Evaluation findings (results/components) 62 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable 29 devices: no device problem found / part/component/sub-assembly term not applicable 2 devices: overheating problem identified / part/component/sub-assembly term not applicable 2 devices: lubrication problem identified, overheating problem identified / device ingredient or reagent 4 devices: degradation problem identified, overheating problem identified / bearings 32 devices: results pending completion of investigation / part/component/sub-assembly term not applicable product disposition: 86 devices: scrapped by stryker, 12 devices: product not received, 1 device: scrapped by customer, 32 devices: product disposition is not yet determined.Additional information: 131 devices were not labeled for single-use.131 devices were not reprocessed or reused.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99464.Supplemental rationale: corrected data: b5, h6, h11.131 previously reported events were included in this follow-up record.Product return status: 90 devices were evaluated based on historical data analysis.41 devices were received.Evaluation findings (results/components): 90 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable.31 devices: no device problem found / part/component/sub-assembly term not applicable.2 devices: overheating problem identified / part/component/sub-assembly term not applicable.4 devices: lubrication problem identified, overheating problem identified / device ingredient or reagent.4 devices: degradation problem identified, overheating problem identified / bearings.Product disposition: (b)(4) devices: scrapped by stryker.19 devices: product not received.1 device: scrapped by customer.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30, 2025.This report summarizes 131 events for the failure: overheating of device.109 events had problem identified during non-clinical procedure; there was no patient involvement.22 events had no health consequences or impact.

Brand Name
ELITE 14CM ANGLED ATTACHMENT
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key23399844
Report Number3015967359-2025-99464
Device Sequence Number10015040
Product Code HBE
UDI-Device Identifier07613327096590
UDI-Public07613327096590
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized131
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5407120482
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown